File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Risk Avoidance under Limited Liability

TitleRisk Avoidance under Limited Liability
Authors
KeywordsBusiness and economics
Economic systems and theories
Economic history
Issue Date1995
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jet
Citation
Journal Of Economic Theory, 1995, v. 65 n. 2, p. 627-634 How to Cite?
AbstractWhen the expected flow returns from an investment is positive, bankruptcy carries a cost in terms of the future profit opportunities forgone. This paper demonstrates that, under limited liability, the one-shot gain from taking risky projects is offset by the long-term loss resulting from a higher probability of bankruptcy. In a multi-period model, the incentive problems associated with limited liability is less severe than what static models would suggest. Journal of Economic Literature Classification Numbers: D81, G33. © 1995 Academic Press. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/48712
ISSN
2015 Impact Factor: 1.097
2015 SCImago Journal Rankings: 2.587
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorSuen, Wen_HK
dc.date.accessioned2008-05-22T04:22:08Z-
dc.date.available2008-05-22T04:22:08Z-
dc.date.issued1995en_HK
dc.identifier.citationJournal Of Economic Theory, 1995, v. 65 n. 2, p. 627-634en_HK
dc.identifier.issn0022-0531en_HK
dc.identifier.urihttp://hdl.handle.net/10722/48712-
dc.description.abstractWhen the expected flow returns from an investment is positive, bankruptcy carries a cost in terms of the future profit opportunities forgone. This paper demonstrates that, under limited liability, the one-shot gain from taking risky projects is offset by the long-term loss resulting from a higher probability of bankruptcy. In a multi-period model, the incentive problems associated with limited liability is less severe than what static models would suggest. Journal of Economic Literature Classification Numbers: D81, G33. © 1995 Academic Press. All rights reserved.en_HK
dc.format.extent132796 bytes-
dc.format.extent242007 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/pdf-
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jeten_HK
dc.relation.ispartofJournal of Economic Theoryen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectBusiness and economicsen_HK
dc.subjectEconomic systems and theoriesen_HK
dc.subjectEconomic historyen_HK
dc.titleRisk Avoidance under Limited Liabilityen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-0531&volume=65&issue=2&spage=627&epage=634&date=1995&atitle=Risk+Avoidance+under+Limited+Liabilityen_HK
dc.identifier.emailSuen, W: hrneswc@hkucc.hku.hken_HK
dc.identifier.authoritySuen, W=rp00066en_HK
dc.description.naturepostprinten_HK
dc.identifier.doi10.1006/jeth.1995.1026en_HK
dc.identifier.scopuseid_2-s2.0-58149363405en_HK
dc.identifier.hkuros7058-
dc.identifier.volume65en_HK
dc.identifier.issue2en_HK
dc.identifier.spage627en_HK
dc.identifier.epage634en_HK
dc.identifier.isiWOS:A1995QW42300016-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridSuen, W=7006977946en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats